# SDR COEA2012010408801

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672406246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FRAME 36 AT STRINGER 14R CORRODED, STRINGER CLIP AT STR 18 REQUIRES REPLACEMENT DUE TO INTERFERENCE WITH FRAME SPLICE (LENGTH 6", WIDTH 2", DEPTH .050").  REMOVED CORROSION, REPLACED FRAME SEGEMENT WITH OEM PARTIAL PART AND FABRICATED AND INSTALLED SPLICE (FRAME SEGMENT) P/N S53672406246 AND STRINGER CLIP P/N S53672406221 AT SPLICE PREF ATR72 SRM.
